# SDR UALA2013012100347

- Difficulty date: January 20, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 35,962 hours, 15,711 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2758
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH 'EPSU BAT FWD' MESSAGE.  REPLACED EPSU BATTERY AT FWD POSITION.  EMERGENCY LIGHTS BATTERY TEST PASSED.
